Vibrocil provides quick and long-lasting relief from symptoms of nasal congestion and runny nose. Spray contains a medicine to reduce nasal edema (phenylephrine) and an antihistamine (dimetindene maleate). Vibrocil provides quick and long-lasting relief from symptoms of congestion and runny nose caused by various infections or allergic diseases of the upper respiratory tract. It helps to get rid of a stuffy nose. Vibrocil does not disrupt the function of the epithelium of the nasal eyelashes.
Spray is used to reduce nasal edema in colds, acute and chronic rhinitis, hay fever or other allergic rhinitis (allergy to house dust, animal hair, etc.), Vasomotor rhinitis and sinusitis. Vibrocil can also be used as an adjunctive therapy for otitis media. Your doctor may recommend Vibrocil for pre- or postoperative treatment of nasal surgeries. If after 7 days you do not feel better or worse, you should see your doctor.
Charateristics
Form | nasal spray |
Age | For children For teenagers For adult |
Type of products | Medicine |
Active substances | Dimetindeni maleas |
How to use
Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. If unsure, talk to your doctor or pharmacist.
Dosage. Children under 1 year of age: not recommended. From 1 to 6 years old (under adult supervision): 1-2 drops in each nostril 3-4 times a day. From 6 to 12 years old (under the supervision of adults): 3-4 drops in each nostril 3-4 times a day. Teenagers over 12 years old and adults: 3-4 drops in each nostril 3-4 times a day.
Composition
The active ingredient is phenylephrine and dimethindene maleate. One ml of Vibrocil solution (nasal drops, nasal spray and metered dose nasal spray) contains 2.5 mg of phenylephrine and 0.25 mg of dimethindene maleate. Other Ingredients: Benzalkonium Chloride, Anhydrous Disodium Phosphate, Citric Acid Monohydrate, Sorbitol (E420), Lavender Flavor (Lavandulae) and Purified Water.
Reviews
There are no reviews yet.